MathSciNet Relay Station
MathSciNet bibliographic data
MR1092300 58F13 (58F08)
Baier, G.; Klein, M. Maximum hyperchaos in generalized Hénon maps. Phys. Lett. A 151 (1990), no. 6-7, 281–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement